Optimization with constraints on finite controllable Markov
Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 572-575
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_3_a13,
author = {V. G. Sragovich},
title = {Optimization with constraints on finite controllable {Markov}},
journal = {Doklady Akademii Nauk},
pages = {572--575},
year = {1984},
volume = {275},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a13/}
}
V. G. Sragovich. Optimization with constraints on finite controllable Markov. Doklady Akademii Nauk, Tome 275 (1984) no. 3, pp. 572-575. http://geodesic.mathdoc.fr/item/DAN_1984_275_3_a13/